# SDR NSVA2008040

- Difficulty date: November 4, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 1,729 hours, 1,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR INDICATION ON APPROACH INTO EWR / GEAR MANUALLY EXTENDED / AIRCRAFT LANDED SAFELY AND WAS TOWED TO GATE.
